# SDR AALA201612029002

- Difficulty date: November 16, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 201590900
- Part serial: 1232
- Condition: Worn
- Location: Mlg Actuator
- Part time: 24,212 hours, 11,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LEFT MAIN LANDING GEAR PIN, OUTBOARD ON RETRACTION ACTUATOR.  REPLACED PIN ON RETRACTION ACTUATOR IAW AMM 32-31-46.
